| Catalog Number |
6212001 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided.
Event or Problem Description
The customer reported air bubbles in the disposable tubing set on a plasma collection.The collection set is not available for return because it was discarded by the customer.Procedural details, patient information, and patient outcome are unknown at this time.
Event or Problem Description
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.11.Further evaluation of this event has determined that the device did not cause or contribute to a death or serious injury, nor is there a likely potential for death or serious injury associated with this event based on additional investigational information.It was confirmed that the log file indicated that the device triggered the alarm 4307 fluid still not detected in donor line during blood prime which ended the run during blood prime.Therefore, no return cycles occurred on this collection id and no concern for air to donor.No further reporting will be provided as this does not represent a reportable event.